# SDR F3LA200200330

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 52,094 hours, 33,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED RT. WING INBD FOREFLAP, INBD UPPER SURFACE, GOUGED IN 2 AREAS.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-20.
